Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groups Quasi-isometric
to Complex Hyperbolic Space


Author: Richard Chow
Journal: Trans. Amer. Math. Soc. 348 (1996), 1757-1769
MSC (1991): Primary 20F32, 30C65
MathSciNet review: 1329530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any finitely generated group quasi-isometric to complex hyperbolic space is a finite extension of a properly discontinuous, cocompact subgroup of the isometry group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20F32, 30C65

Retrieve articles in all journals with MSC (1991): 20F32, 30C65


Additional Information

Richard Chow
Affiliation: Department of Mathematics, National University of Singapore, Singapore 0511
Address at time of publication: Department of Mathematics, University of California, Los Angeles, California 90024
Email: rchow@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01522-X
PII: S 0002-9947(96)01522-X
Keywords: Quasiconformal mappings, Heisenberg group, complex hyperbolic space, geometric group theory
Received by editor(s): January 30, 1995
Received by editor(s) in revised form: May 4, 1995
Article copyright: © Copyright 1996 American Mathematical Society